Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 105 of 124 found articles
 
 
  Some 3-dimensional maximally symmetric solutions of Einstein-aether theory
 
 
Title: Some 3-dimensional maximally symmetric solutions of Einstein-aether theory
Author: Ma, Wen-Xuan
Shi, Yang
Wang, Towe
Appeared in: The European physical journal. C, Particles and fields
Paging: Volume 82 () nr. 10 pages xx
Year: 2022-10-08
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 105 of 124 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands